MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Invagination (1336); Structural Problem (2506); Mechanics Altered (2984); Activation Failure (3270); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Fever (1858); Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id {marmony-dcs}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date {non-implantable}.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter pulmonic valve, upon the first deployment attempt, a bend in the valve was observed.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, it was observed that the valve had opened properly without bending.Following full deployment of the valve, contrast injection revealed severe central pulmonary regurgitation.Transesophageal echocardiogram (tee) confirmed the regurgitation, and also revealed that only one of the three leaflets was mobile.Subsequently, a 24 millimeter (mm) non-medtronic balloon was partially inflated in the valve in order to release the leaflets, however the attempt was unsuccessful.Then, a pigtail catheter was utilized to attempt to release the leaflets, but was also unsuccessful.Ultimately, a non-medtronic 26 mm valve was implanted valve-in-valve.Per the physician, the anatomical structure of the patient's right pulmonary artery contributed to the initial bend of the valve.It was noted that a 1 hour procedural delay occurred as a result.
 
Additional Manufacturer Narrative
Updated: a2, b5, e1, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter pulmonic valve, upon the first deployment attempt, a bend in the valve was observed.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, it was observed that the valve had opened properly without bending.Following full deployment of the valve, contrast injection revealed severe central pulmonary regurgitation.Transesophageal echocardiogram (tee) confirmed the regurgitation, and also revealed that only one of the three leaflets was mobile.Subsequently, a 24 millimeter (mm) non-medtronic balloon was partially inflated in the valve in order to release the leaflets, however the attempt was unsuccessful.Then, a pigtail catheter was utilized to attempt to release the leaflets, but was also unsuccessful.Ultimately, a non-medtronic 26 mm valve was implanted valve-in-valve.Per the physician, the anatomical structure of the patient's right pulmonary artery contributed to the initial bend of the valve.It was noted that a 1 hour procedural delay occurred as a result.Additional information was received that after releasing rows three and four, they appeared a little crooked and constrained.A non-medtronic guidewire was positioned at the left pulmonary artery and right pulmonary artery separately during deployment.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter pulmonic valve, upon the first deployment attempt, a bend in the valve was observed.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, it was observed that the valve had opened properly without bending.Following full deployment of the valve, contrast injection revealed severe central pulmonary regurgitation.Transesophageal echocardiogram (tee) confirmed the regurgitation, and also revealed that only one of the three leaflets was mobile.Subsequently, a 24 millimeter (mm) non-medtronic balloon was partially inflated in the valve in order to release the leaflets, however the attempt was unsuccessful.Then, a pigtail catheter was utilized to attempt to release the leaflets, but was also unsuccessful.Ultimately, a non-medtronic 26 mm valve was implanted valve-in-valve.Per the physician, the anatomical structure of the patient's right pulmonary artery contributed to the initial bend of the valve.It was noted that a 1 hour procedural delay occurred as a result.Additional information was received that after releasing rows three and four, they appeared a little crooked and constrained.A non-medtronic guidewire was positioned at the left pulmonary artery and right pulmonary artery separately during deployment.Additional information was received that prior to the valve implant procedure, good computed tomography (ct) sizing of the 25 mm valve transcatheter pulmonary valve (tpv) was obtained.During implant, the valve appeared fine in the first and second rows.After releasing, rows three and four appeared a little crooked and constrained.The valve was pulled down further in an attempt to straighten them out but was unsuccessful.The valve was then retrieved to the sheath and dry seal with no real difficulty.Then a carrot was used to advance the dry seal up to the bifurcation.The valve was then redeployed with a good result.However, significant insufficiency was noted on tee.Transthoracic echocardiogram (tte) showed valvular pulmonary insufficiency (pi) with abnormal movement of the valve tissue.Per the physician, the struts appeared to be infolded.Ballooning was attempted but did not resolve the issue.The non-medtronic valve was implanted with good result and the patient was doing well.
 
Additional Manufacturer Narrative
Updated data: b5 - third paragraph d10 - delivery catheter system (dcs) is now system reported with the valve.Continuation of d10: product id {marmony-dcs}; product lot/serial number (b)(6); product type: {0195-heartvalves}; implant date {non-implantable} h6 - the delivery catheter system (dcs) was discarded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5 - fourth paragraph added medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter pulmonic valve, upon the first deployment attempt, a bend in the valve was observed.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, it was observed that the valve had opened properly without bending.Following full deployment of the valve, contrast injection revealed severe central pulmonary regurgitation.Transesophageal echocardiogram (tee) confirmed the regurgitation, and also revealed that only one of the three leaflets was mobile.Subsequently, a 24 millimeter (mm) non-medtronic balloon was partially inflated in the valve in order to release the leaflets, however the attempt was unsuccessful.Then, a pigtail catheter was utilized to attempt to release the leaflets, but was also unsuccessful.Ultimately, a non-medtronic 26 mm valve was implanted valve-in-valve.Per the physician, the anatomical structure of the patient's right pulmonary artery contributed to the initial bend of the valve.It was noted that a 1 hour procedural delay occurred as a result.Additional information was received that after releasing rows three and four, they appeared a little crooked and constrained.A non-medtronic guidewire was positioned at the left pulmonary artery and right pulmonary artery separately during deployment.Additional information was received that prior to the valve implant procedure, good computed tomography (ct) sizing of the 25 mm valve transcatheter pulmonary valve (tpv) was obtained.During implant, the valve appeared fine in the first and second rows.After releasing, rows three and four appeared a little crooked and constrained.The valve was pulled down further in an attempt to straighten them out but was unsuccessful.The valve was then retrieved to the sheath and dry seal with no real difficulty.Then a carrot was used to advance the dry seal up to the bifurcation.The valve was then redeployed with a good result.However, significant insufficiency was noted on tee.Transthoracic echocardiogram (tte) showed valvular pulmonary insufficiency (pi) with abnormal movement of the valve tissue.Per the physician, the struts appeared to be infolded.Ballooning was attempted but did not resolve the issue.The non-medtronic valve was implanted with good result and the patient was doing well.Additional information was received that reported the pulmonary regurgitation event was not related to the dcs.The regurgitation was noted as recovering/resolving.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter pulmonic valve, upon the first deployment attempt, a bend in the valve was observed.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, it was observed that the valve had opened properly without bending.Following full deployment of the valve, contrast injection revealed severe central pulmonary regurgitation.Transesophageal echocardiogram (tee) confirmed the regurgitation, and also revealed that only one of the three leaflets was mobile.Subsequently, a 24 millimeter (mm) non-medtronic balloon was partially inflated in the valve in order to release the leaflets, however the attempt was unsuccessful.Then, a pigtail catheter was utilized to attempt to release the leaflets, but was also unsuccessful.Ultimately, a non-medtronic 26 mm valve was implanted valve-in-valve.Per the physician, the anatomical structure of the patient's right pulmonary artery contributed to the initial bend of the valve.It was noted that a 1 hour procedural delay occurred as a result.Additional information was received that after releasing rows three and four, they appeared a little crooked and constrained.A non-medtronic guidewire was positioned at the left pulmonary artery and right pulmonary artery separately during deployment.Additional information was received that prior to the valve implant procedure, good computed tomography (ct) sizing of the 25 mm valve transcatheter pulmonary valve (tpv) was obtained.During implant, the valve appeared fine in the first and second rows.After releasing, rows three and four appeared a little crooked and constrained.The valve was pulled down further in an attempt to straighten them out but was unsuccessful.The valve was then retrieved to the sheath and dry seal with no real difficulty.Then a carrot was used to advance the dry seal up to the bifurcation.The valve was then redeployed with a good result.However, significant insufficiency was noted on tee.Transthoracic echocardiogram (tte) showed valvular pulmonary insufficiency (pi) with abnormal movement of the valve tissue.Per the physician, the struts appeared to be infolded.Ballooning was attempted but did not resolve the issue.The non-medtronic valve was implanted with good result and the patient was doing well.Additional information was received that reported the pulmonary regurgitation event was not related to the dcs.The regurgitation was noted as recovering/resolving.Additional information was received that reported a device deficiency due to the operator not replacing the valve with a new one per instructions for use (ifu).The transcatheter pulmonic valve (tpv) was deployed and had to be retrieved due to zones 1 and 2 not in a good position.The tpv was recaptured and reimplanted without removal.The frame was perfect, but the valve did not work.The non-medtronic 26 mm tpv valve was implanted valve-in-valve with excellent results.It was noted that the device deficiency could have led to a serious adverse device effect and that there were no patient symptoms/injuries related to this event.Additional information was received that reported following the implementation of the non-medtronic 26 mm tpv valve, no pvl and no c oronary compression were observed.The patient was transferred from the operating room to the pediatric intensive care unit (picu) in a good general state, alert and exhibiting normal vital signs.Following a temporary, and non-repeating, rise in body temperature of 38°c (degree celsius), an x-ray was taken, with no evidence of atelectasis.The patient was discharged after one day.
 
Additional Manufacturer Narrative
Correction: a2.Age at event updated data: b5 - fifth and sixth paragraph added b7 h6 - annex e, annex b, annex c, annex d image analysis - recapture of the harmony transcatheter pulmonary valve (tpv) valve is not recommended.The instructions for use (ifu) list this maneuver as a warning/precaution, as it may result in damage to the harmony tpv.No angiographic images of the recapture maneuver were provided.Based on the available image, pulmonary regurgitation consistent with central regurgitation was observed; however, echocardiographic images and post-dilatation images were not available for review.The reported issue was addressed through implantation of a non-medtronic balloon-expandable valve within the harmony tpv.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key24391174
Report Number9617601-2026-01321
Device Sequence Number18797231
Product Code NPV
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer02/22/2026
Not provided
03/27/2026
05/05/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date02/23/2026
03/20/2026
03/30/2026
06/02/2026
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age16 YR
Patient SexFemale